Each caplet contains:
Acetaminophen 500 mg
Excipients s.q.f. one caplet
Relief pain and mild fever, recommended in the treatment of most pain and fever conditions.
For example, headaches include migraines and tension headaches, toothaches, backaches, rheumatism and muscle aches, menstrual cramps, sore throats and used to relieve fever, aches and pains from colds and the flu.
This medicine is also recommended for pain relief due to non-severe arthritis.
Hypersensitivity to acetaminophen or any of the constituents of the drug.
Patients with severe hepatic impairment.
Box of 10 blisters x 10 caplets.